I had a myocardial infarction at the age of 40. Stents were placed at the age of 60. Now, I am 72 years old. I am using the medicines tablets Metoprolol Succinate 50, Losartan 50, and Ecosprin 150. My blood pressure and other parameters would be within normal limits. However, in the last four to five months, my blood pressure has been between 150/90 mmHg to 160/95 mm Hg, and my triglycerides were 178 mg/dL.
Kindly advise the line of action.
Welcome to icliniq.com.
I understand your concern.
You have uncontrolled hypertension, which could cause heart attacks and other complications like stroke. Also, the triglycerides are high, which can increase the risk of cardiovascular complications. The target blood pressure level is 140/90 mmHg, and triglycerides must be below 150 mg/dL. Do you have any chest pain on exertion?
I suggest the below treatment plan:
Consult a specialist doctor, talk to him or her and start the medicines with their consent.
I also suggest you get ECG (electrocardiogram) and echocardiogram done. Please share the reports for review.
I hope this helps.
Do follow up in case of any doubts.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. understand your concern. According to your statement, you have been suffering from back pain and hypertriglyceridemia with low HDL (high density lipoprotein) level. You have a high VLDL (very level density lipoprotein) level too. For your abnormal... Read fullMy cholesterol level is low with high triglycerides. Is there a need to increase my statin dosage?
I observed that though my cholesterol levels showed a decrease over two years, there is a marked increase in triglycerides from last year ... Read fullCan high blood pressure be the reason for the bloody mucus from my throat?
.. gone through all your reports you sent (attachment removed to protect patient identity) and they are normal. I am glad that despite very high blood pressure you have ended up having only minor bleeding, which I believe, was a warning sign. ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now